# SDR SWAA2020020541018

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,261 hours, 30,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR MATERIAL HANGING TOO LOW.          / REPOSITIONED SLIDE PER MT.
